# SDR QXEA200700048

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,478 hours, 13,459 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2385: FUSELAGE DOOR MASTER WARNING ILLUMINATED IN CRUISE FLIGHT.  CHECKLIST COMPLETED.  MAIN CABIN DOOR SHOWING OPEN.  PRESSURIZATION APPEARED NORMAL.  MAINTENANCE INTERROGATED PSEU AND FOUND PADRKL UNREASONABLY FAR.  ADJUSTED PAX DOOR LOCKED SENSOR IAW Q400 AMM TASK 71-01-830-803.  PSEU REPORTS PADRKL OD AND INDUCTANCE VALUES IN MIDDLE RANGE AS REQUIRED PER TASK.  NO OTHER DEFECTS NOTED.  PRESSURIZED AND DEPRESSURIZED AC IAW Q400 AMM TASKS 21-00-00-863-801 AND 21-00-00-863-802. NO LEAKS NOTED.  OPS CHECKS GOOD.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
